# SDR SWAA2016051751861

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 46,199 hours, 21,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR SLIDE LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
